# SDR AALA201812059019

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 6,386 hours, 2,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 785733
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AFT BATTERY (13WL) FAULT. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AT AFT POSITION (13WL) AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
